MathSciNet Relay Station
MathSciNet bibliographic data
MR194970 (33 #3175) 30.47 (32.44)
Ahlfors, Lars V. Fundamental polyhedrons and limit point sets of Kleinian groups. Proc. Nat. Acad. Sci. U.S.A. 55 1966 251–254.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement